# SDR AALA202312015230

- Difficulty date: November 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 63,131 hours, 26,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT DOOR GIRT BAR IS MISSING RED SAFETY TAB.**SUPPLEMENTAL REPORT FOR (AALA202311295230): INSTALLED NEW RED GIRT BAR TUBING AS PER REF AARD 25-66-00-4. OK FOR SERVICE.**(CLOSED).
